Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Removed Mirena IUD. Worried about miscarriage. What are the effects of Mirena on uterine lining?

hi i had my iud mirena removed this week after about 4 to 5 years use. I never lost my period but it has been lighter then usually is. Im worried about the lining of my uterus and been able to be pregnant and not have a miscarriage . will it make sperm hard to travel now due to the condition of what the mirena does to prevent been pregnant? and what does it real do to the lining of the uterus does it make it thinner over long period of use or does it only stop you from gathering more blood to be shed? what does it do to the texture of the wall lining?how long does it take to have your uterus back to its gripping structure again? what can you take to thicken the uterus?
Asked On : Sun, 25 Nov 2012
Answers:  1 Views:  138
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Once the mirena IUD is removed, the lining of the uterus and your ability to conceive should return to your previous condition. There should be no residual effects from the IUD and no delay in reutrning to your previous condition.
Answered: Sat, 4 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor